# SDR USAA980419

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498151
- Condition: Cracked
- Location: Bs 907
- Part time: 37,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND THREE .5 INCH CRACKS FROM RIVET TO RIVET STRINGER 4L STATION 907.  NEW STRINGER SPLICE INSTALLED PER SRM 51-10-02.  (M)
